Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 7, 2022, 8:19 PM CDT for Nemaha County, Richardson County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 8:19 PM CDT (01:19 UTC)
- Expired
- Jun 7, 2022, 9:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Nemaha County, NE, Richardson County, NE
The radar
The Omaha radar (KOAX), 133 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:40 PM CDT | FUNNEL CLOUD | 1 N Barada, NE | EMERGENCY MANAGEMENT AND STORM SPOTTERS REPORTED A WELL DEFINED FUNNEL CLOUD THAT DID NOT CONTACT THE GROUND OR CAUSE DAMAGE. TIME APPROXIMATED BY RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 6:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 799 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted.
255
WFUS53 KOAX 080119
TOROAX
NEC127-147-080200-
/O.NEW.KOAX.TO.W.0025.220608T0119Z-220608T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
819 PM CDT Tue Jun 7 2022
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southeastern Nemaha County in southeastern Nebraska...
Northeastern Richardson County in southeastern Nebraska...
* Until 900 PM CDT.
* At 819 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Nemaha, or 7 miles southeast of
Auburn, moving southeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Shubert around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4024 9589 4038 9581 4034 9563 4032 9566
4031 9565 4032 9561 4029 9555 4026 9555
4025 9549 4023 9547 4018 9548 4012 9540
TIME...MOT...LOC 0119Z 293DEG 31KT 4030 9575
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Kern5 follow-up statements
113
WWUS53 KOAX 080128 RRA
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
828 PM CDT Tue Jun 7 2022
NEC127-147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-Richardson NE-
828 PM CDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEMAHA AND NORTHEASTERN RICHARDSON COUNTIES...
At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shubert, or 12 miles southeast of Auburn, moving
southeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Nemaha and northeastern Richardson Counties, including
the following locations... Indian Cave State Park and Barada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4024 9584 4036 9576 4033 9565 4032 9566
4031 9565 4032 9561 4029 9555 4026 9555
4025 9549 4023 9547 4018 9548 4012 9540
TIME...MOT...LOC 0128Z 293DEG 30KT 4026 9568
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kern083
WWUS53 KOAX 080131
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
831 PM CDT Tue Jun 7 2022
NEC127-147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-Richardson NE-
831 PM CDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEMAHA AND NORTHEASTERN RICHARDSON COUNTIES...
At 830 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shubert, or 13 miles north of Falls City, moving
southeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Nemaha and northeastern Richardson Counties, including
the following locations... Indian Cave State Park and Barada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4024 9584 4036 9576 4033 9565 4032 9566
4031 9565 4032 9561 4029 9555 4026 9555
4025 9549 4023 9547 4018 9548 4012 9540
TIME...MOT...LOC 0130Z 293DEG 30KT 4026 9565
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kern455
WWUS53 KOAX 080138 RRA
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
838 PM CDT Tue Jun 7 2022
NEC127-147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-Richardson NE-
838 PM CDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEMAHA AND NORTHEASTERN RICHARDSON COUNTIES...
At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shubert, or 12 miles north of Falls City, moving
southeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Nemaha and northeastern Richardson Counties, including
the following locations... Indian Cave State Park and Barada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4022 9574 4030 9567 4030 9560 4029 9555
4026 9555 4025 9549 4023 9547 4018 9548
4012 9540
TIME...MOT...LOC 0138Z 294DEG 28KT 4024 9564
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kern869
WWUS53 KOAX 080148
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
848 PM CDT Tue Jun 7 2022
NEC127-080158-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-
848 PM CDT Tue Jun 7 2022
...THE TORNADO WARNING FOR SOUTHEASTERN NEMAHA COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Nebraska.
LAT...LON 4026 9557 4026 9555 4025 9549 4023 9547
4018 9548 4012 9540 4020 9566
TIME...MOT...LOC 0148Z 292DEG 31KT 4021 9554
$$
NEC147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Richardson NE-
848 PM CDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN RICHARDSON COUNTY...
At 848 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Shubert, or 10 miles north of Falls City,
moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Richardson County, including the following locations...
Indian Cave State Park and Barada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4026 9557 4026 9555 4025 9549 4023 9547
4018 9548 4012 9540 4020 9566
TIME...MOT...LOC 0148Z 292DEG 31KT 4021 9554
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kern401
WWUS53 KOAX 080155
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
855 PM CDT Tue Jun 7 2022
NEC147-080204-
/O.EXP.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Richardson NE-
855 PM CDT Tue Jun 7 2022
...THE TORNADO WARNING FOR NORTHEASTERN RICHARDSON COUNTY WILL EXPIRE
AT 900 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Omaha.
LAT...LON 4026 9557 4026 9555 4025 9549 4023 9547
4018 9548 4012 9540 4020 9566
TIME...MOT...LOC 0154Z 293DEG 31KT 4019 9549
$$
KernWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:23 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 7, 6:23 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 623 PM CDT Tue Jun 7 2022 ...Updated for 00Z Aviation Forecast Discussion... .DISCUSSION... Issued at 315 PM CDT Tue Jun 7 2022 Storm intensity and coverage through midnight is the main forecast concern. Wednesday should be mainly dry, but there are some signals that isolated activity may push southeast into parts of northeast NE and west central IA with heating in the afternoon. Anything that forms should dissipate early in the evening. Chances for showers and thunderstorms will be increasing on Thursday. Main severe risk Thursday (at least for now) still looks to be mostly west of our area. Expect some severe storms in the area through about midnight, maybe just a bit longer near the KS and MO borders. Large hail and winds over 60 mph seem to be the main hazards. Airmass has become somewhat unstable with SPC Meso page showing 1000-2000 J/kg MLCAPE at 3 pm over much of the forecast area, but lower near the SD border. Effective bulk shear is adequate, with 35-45 knots shown over much of our area. Storms should continue take an east or southeast trajectory as they move in from the west. There still is not a clear signal in the various convection allowing models (CAMs) but if the 18Z HRRR is close to correct we may have a few isolated severe storms with mainly a hail threat prior to 7 pm north of a line from David City to Omaha and Atlantic Iowa. Then more widespread storms could sweep in with a wind and hail threat from 8 pm until midnight mostly south of a line from David City to Plattsmouth and Red Oak. Winds aloft are fairly strong and there is a decent mid level shortwave trough that will push through the region overnight into Wednesday morning. The trough should be along a line from about Upper MI to eastern OK by 18Z Wednesday. A mid level ridge will then build east for Wednesday afternoon into Thursday morning, but will then dampen out. A mid level anticyclone should develop over the Four Corners region Friday/Saturday, then move eastward Sunday and Monday as a new trough digs into the western US. That trough should bring more active weather for the northern Plains (and possibly our area as well) Monday/Tuesday. Model agreement on the large scale pattern drops off by the mid part of next week. After Thursday of this week, rain chances will be lower with mainly dry weather expected from Friday afternoon through Sunday afternoon. Then small chances for precipitation return after that. High temperatures should turn warmer, and right now appear like this: Wednesday 75 to 80, Thursday in the 70s north and upper 70s or lower 80s south, Friday mid to upper 70s, Saturday upper 70s and lower 80s (some mid 80s possible), Sunday in the 80s, Monday mid 80s to lower 90s, Tuesday mostly 80s to around 90. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 625 PM CDT Tue Jun 7 2022 Main concerns are severe storm chances this evening, and will keep mention of TSRA in TAFs - for KOFK until 03z and then for KOMA and KLNK until 05Z or 06Z. Right now have timed main brunt of storms through KLNK and KOMA 02Z to 04Z with some gusts. Gusts could reach at or above 50 knots at KLNK but did not feel confident enough for that at this point and went with 45 knots. Hail also possible and will add if needed in an amendment. There are some signals at potential for MVFR ceilings later tonight, but left out for now. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Miller AVIATION...Miller
Hazardous weather outlook, Jun 7, 3:35 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 335 PM CDT Tue Jun 7 2022 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-081045- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 335 PM CDT Tue Jun 7 2022 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Wednesday Strong to severe thunderstorms will be possible through about midnight across eastern Nebraska and southwest Iowa. A few isolated severe storms with mainly a hail and strong wind threat are possible prior to 7 pm mainly north of a line from David City to Omaha and Atlantic Iowa. Then more widespread storms could sweep in with a damaging wind and large hail threat from 8 pm until midnight, mostly south of a line from about David City to Plattsmouth and Red Oak. There is a small chance for a tornado or two, mostly in southeast Nebraska this evening. Some storms may linger past midnight in southeast Nebraska and southwest Iowa, but the chance of severe weather with those seems low at this time. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday Additional strong to severe storms are possible Thursday afternoon and evening, mainly affecting parts of eastern Nebraska. Thunderstorm chances continue from the weekend into early next week. Later outlooks will address the chance of severe storms in those periods. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed for parts of the area through this evening. Please pass along any reports.
In the hours before
Special weather statement, Jun 7, 7:42 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
742 PM CDT Tue Jun 7 2022
NEZ052-053-080115-
Sarpy NE-Douglas NE-
742 PM CDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of north central Sarpy
and western Douglas Counties through 815 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elkhorn, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Flanagan Lake around 745 PM CDT.
Bennington, Zorinsky Lake and Standing Bear Lake around 750 PM
CDT.
Boys Town, Millard, Chalco and Wehrspann Lake around 755 PM CDT.
Prairie Queen Recreation Area around 800 PM CDT.
Other locations in the path of this storm include La Vista.
This includes Interstate 80 in Nebraska between mile markers 440 and
446.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Nebraska.
&&
LAT...LON 4115 9607 4119 9633 4121 9636 4122 9636
4139 9630 4134 9601
TIME...MOT...LOC 0042Z 285DEG 28KT 4127 9625
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
DeWaldLocal storm report, Jun 7, 8:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
802 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 3 NNW MILLARD 41.24N 96.19W
06/07/2022 E1.00 INCH DOUGLAS NE PUBLIC
MPING REPORT OF 1 INCH HAIL.
&&
CALocal storm report, Jun 7, 8:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
807 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 S COLUMBUS 41.37N 97.37W
06/07/2022 E2.00 INCH BUTLER NE PUBLIC
MPING REPORT.
&&
CALocal storm report, Jun 7, 8:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
811 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 1 NNE RALSTON 41.22N 96.03W
06/07/2022 E2.00 INCH DOUGLAS NE PUBLIC
MPING REPORT.
&&
CALocal storm report, Jun 7, 8:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
815 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL AUBURN 40.39N 95.84W
06/07/2022 M1.25 INCH NEMAHA NE EMERGENCY MNGR
&&
CALocal storm report, Jun 7, 8:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
816 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 ENE RALSTON 41.21N 95.99W
06/07/2022 M1.00 INCH DOUGLAS NE TRAINED SPOTTER
&&
CAThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 49 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 46 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 50 min |
| Jun 7, 7:42 PM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 38 min |
| Jun 7, 7:53 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 52 min |
| Jun 7, 8:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 48 min |
| Jun 7, 8:32 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 43 min |
| Jun 7, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 61 min |
| Jun 7, 8:56 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 35 min |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders | 52 min |
| Jun 7, 9:28 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 3 hr |
| Jun 7, 9:36 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 39 min |
| Jun 7, 9:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 53 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 35 min |
| Jun 7, 10:25 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 65 min |
| Jun 7, 10:39 PM CDT | Special Weather Statement | OAX | Jefferson | 21 min |
| Jun 7, 10:54 PM CDT | Special Weather Statement | OAX | Pawnee | 36 min |
Nearby
Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.